skin-hair-icon
Skin Problem
I have oily/combination skin. I had sunburn before some day so now it's looking tan and dull too. Right now I am using Sunmate(Polly Sons) sunscreen. Liva Lite lotion at night. My hands and lips are also have get darker. Please suggest me something.
33 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi. Greetings. The medicines prescribed to you are fine and you can continue the same. However, kindly reduce sun exposure and use adequate photo protective measures. Chemical peels further help in improving the pigmentation. Discuss this option too with your dermatologist. Hope this helps. Warm regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.